Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI tolerance=poop-out? At what rate?

Posted by BobS. on December 17, 2001, at 21:05:09

In reply to Re: SSRI tolerance=poop-out? At what rate? Daveman, posted by Cindylou on December 17, 2001, at 19:51:44

I would love to know something about this issue also. Is there such a thing as "poop out" regardless of what it might be attributed to? I have been a regular on the various boards for years and the poop out thing comes up all the time. Does anyone know how to do a Medline search on "poop out"? What would you search on?

One reason for poop out is attributed to stopping and starting SSRIs repetitively. Any real science on this theory?
Thanks,
BobS.

> YES, I experienced "poop out" on Prozac on three different occasions, all after taking it for 2 months. I kept trying it again, thinking it was just in my head, but lo and behold, after that 2-month mark, I became extremely exhausted and more depressed than before.
>
> Increasing the dosage did nothing to help.
>
> I have tried other SSRIs which didn't "poop out" on me, but caused so much fatigue and foggy-headedness I couldn't continue them.
>
> I am always interested in this topic. Looking forward to hearing other responses.
>
> cindy.
>
>
> > Hi All:
> >
> > A post by a psychiatrist on an anti-SSRI Board has got me wondering about the phenomenon of SSRI "poop-out". This doc likened the phenomenon to "tolerance" and stated that in his practice, 80% of patients experienced such "tolerance" with SSRI's and needed regular increases in doseages.
> >
> > I find it hard to take this doc at face value because he has an anti-SSRI, pro Benzo bias (go check out Dr. Shipko at the panic Disorder Clinic website if you think I'm misrepresenting his position). Nevertheless I'm interested in the opinions on this Board. Did you experience "poop-out" on an SSRI? Was increasing doseages needed to keep the same effect? My experience is that once I was stable on 40 mg. of Celexa, I have needed no increases over a 10 month period and am even (as previously posted) about to reduce the dose.
> >
> > Thanks for any input.
> >
> > Dave


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[87253]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BobS. thread:87172
URL: http://www.dr-bob.org/babble/20011213/msgs/87253.html